# SDR ASAA0380846

- Difficulty date: December 29, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Part number: 46412472
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND RIGHT SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED UPPER LOCK BAR LINKAGE.  WINDOW THEN OPERATED PROPERLY.  (M)
